I know that I was doing well the last time we had this thread and the support from each other helped me a lot as well. I had gotten down to around 320lbs and then I fell off the wagon horrorbly. A few weeks ago I saw my doctor because of knee problems. He refused to take a look at my knee unless I lose at least 50 but he said he would prefer around 70 pounds. After getting my heart tested extensively I was cleared to take some medication to help with hunger cravings. It is Apidex. I take one in the morning asnd that is just it. I was supposed to start exercising but I am so sore from my job that it has been difficult to say the least. This is my 4th week on the drug and it is amazing that it does stop the hunger cravings. Prior to this week I had lost a total of 15 pounds. My weigh day is Friday mornings so hopefully I can shed a few more pounds before the weigh day. Even though the medication helps there are some side effects of the drug. When I first started taking it I was very jittery, had some difficulty concentrating and could not sit still. I still have moments of side effects but overall it is something I can live with. Also most insurance providers will not cover it. I got it at CVS for 38$ so I can live with that.